MathSciNet Relay Station
MathSciNet bibliographic data
MR1170969 58F05 (35Q35 53C25)
Mokhov, O. I. Hamiltonian systems of hydrodynamic type and constant curvature metrics. Phys. Lett. A 166 (1992), no. 3-4, 215–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 08:17:42 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=adbd13ab487debf7d13309420fdc82c3; path=/; expires=Fri, 06-Jun-2031 08:17:42 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 587 Wr6<ũ:YSd7$t [`ueJJ;;]}>I!&$3L$w.iֻ?/ 5Շ.}v=7W> R#^ 8wNm:W_ 7uN8eR.ja ",WL.271͸XT=sfxLi)>>EύT ϩAQNuPǒ ڥ `˪t O+ÓUS{*$)Ǟ: <1iD|@̄՛DI`2ߺ(J BOiLɊ%R' `cC@8"^FMc3N27tNliD2Ȥ0w cM 9Ez&)ުJ<[Jo% HloJ@OwwҥNvG/&v>,pxg_5͑%^ /,`xw{5..oo`9_&cj|ؕ_ ʈE)!=+:d#h { VLM'P [߶Z/yC*Mצ.-H!T)L:}` A|ZE1PeƨA@Z󬀚 ?Te[*R8F' zb-& SmX:&ޮAgj,]{rt׳ĭCp"-cfP]+7 M?vEDj}| F ?əZ*4LC ,tNgWdJAO4yPzm o:sM*gh'zB8rRc'X,\iW76Ruba&DΏ#AO[# v}C` c%3LϲU#v AVGjfZS,m%fhM 4O0|mlj`6ұ,- ,93fa; cs`X._R 6;{4c^#@@U@UZΪϼԺT1V%2v:41ɪFLS{ܥ/0Ԇ6sv=2cdžhEs0tJLH[ ,jK)PBv[D_3&ψftqVApe/!'-Ξv1gf֘Vz jQx. 욶UUeBDdu,tS0y O}%